MathSciNet Relay Station
MathSciNet bibliographic data
MR2232855 57M25
Dynnikov, I. A. Arc-presentations of links: monotonic simplification. Fund. Math. 190 (2006), 29–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement